Publicações em 2018/2019

1) Artigos completos publicados em periódicos:

Albani, R. A. S.; Albani, V. V. L. Tikhonov-type regularization and the finite element method applied to point sourceestimation in the atmosphere. Atmospheric Environment 211 (2019) 69-78.

Albani, V.; De Cezaro, A. A connection between uniqueness of minimizers in Tikhonov-type regularization and Morozov-like discrepancy principles. Inverse Problems & Imaging 13 (2019) 211-229.

Charão, R. C.; Ikehata, R. Note on asymptotic profile of solutions to the linearized compressible Navier-Stokes flow. Hokkaido Mathematical Journal 48 (2019) 1-27.

Prado, R. A.; Coimbra Charão, Ruy. Invariants of the trace map and uniform spectral properties for discrete Sturmian Dirac operators. Osaka Journal of Mathematics 56 (2019) 391-416.

Khrypchenko, M. Partial actions and an embedding theorem for inverse semigroups. Periodica Mathematica Hungarica 78 (2019) 47-57.

Alejo, Miguel A.; Cortez, Manuel Fernando; Kwak, Chulkwang; Muñoz, Claudio. On the dynamics of zero-speed solutions for Camassa-Holm-type equations. International Mathematics Research Notices 21 (2019), p. 31.

Bezerra, Licio Hernanes; Martins, Nelson. Eigenvalue methods for calculating dominant poles of a transfer function and their applications in small-signal stability. Applied Mathematics and Computation 347 (2019) 113-121.

Borges, L.; Morgado, L. Álbuns de figurinhas: uma abordagem via Cadeias de Markov. REMAT: Revista Eletrônica da Matemática 5 (2019) 101-113.

Alves, Marcelo Muniz S.; Batista, Eliezer; Vercruysse, Joost. Dilations of partial representations of Hopf algebras. Journal of the London Mathematical Society-Second Series, v. 00 (2019) 1-28.

Beuter, Viviane; Gonçalves, Daniel; Öinert, Johan; Royer, Danilo. Simplicity of skew inverse semigroup rings with applications to Steinberg algebras and topological dynamics. Forum Mathematicum 31 (2019) 543-562.

Gonçalves, Daniel; Royer, Danilo. Infinite alphabet edge shift spaces via ultragraphs and their C*-algebras. International Mathematics Research Notices (2019) 2177-2203.

Gonçalves, Daniel; Sobottka, Marcelo. Continuous shift commuting maps between ultragraph shift spaces. Discrete and Continuous Dynamical Systems. Series A, v. 39 (2019) 1033-1048.

Batista, Eliezer; Mortari, Alda D. M.; Teixeira, Mateus M. Cohomology for partial actions of Hopf algebras. Journal of Algebra 528 (2019) 339-380.

Paulo M. de Carvalho-Neto, R. Fehlberg Júnior. Conditions for the Absence of Blowing Up Solutionsto Fractional Differential Equations. Acta Appl Math 154 (2018) 15-29.

Pinter, Sara; Rodrigues, Virgínia. Simple objects in equivariantized module categories. Journal of Algebra and its Applications 18 (2018), p. 1950001.

L. O. Clark, Ruy Exel, E. Pardo. A generalised uniqueness theorem and the graded ideal structure of Steinberg algebras. Forum Mathematicum 30 (2018) 533-552.

Daniel Gonçalves, Marcelo Sobottka, Charles Starling. Inverse semigroup shifts over countable alphabets. Semigroup Forum 96 (2018) 203-240.

Albani, V.; Ascher, U.; Zubelli, J. P. Local volatility models in commodity markets and online calibration. Journal of Computational Finance 21 (2018) 63-95.

Palomino, Sonia. Análise da estabilidade de um problema em imuno-oncologia: uma abordagem teórica ampliada. TEMA. Tendências em Matemática Aplicada e Computacional 18 (2018) 493-514.

Hora, Raphael; Sá Barreto, Antônio. Inverse scattering with disjoint source and observation sets on asymptotically hyperbolic manifolds. Communications in Partial Differential Equations 43 (2018) 1363-1376.

Dokuchaev, M.; Khrypchenko, M. Corrigendum to partial cohomology of groups.[J. Algebra 427 (2015) 142-182]. Journal of Algebra 506 (2018) 592-596.

Dokuchaev, M.; Khrypchenko, M. Partial cohomology of groups and extensions of semilattices of abelian groups. Journal of Pure and Applied Algebra 222 (2018) 2897-2930.

Khrypchenko, M. Local derivations of finitary incidence algebras. Acta Mathematica Hungarica 154 (2018) 48-55.

Khrypchenko, M.; Novikov, B. V. Reflectors and globalizations of partial actions of groups. Journal of the Australian Mathematical Society 104 (2018) 358-379.

Brusamarello, R.; Fornaroli, E. Z.; Khrypchenko, M. Jordan isomorphisms of finitary incidence algebras. Linear and Multilinear Algebra 66 (2018) 565-579.

Alejo, Miguel A.; Muñoz, Claudio. Almost sharp nonlinear scattering in one-dimensional Born-Infeld equations arising in nonlinear electrodynamics. Proceedings of the American Mathematical Society (2018) 1-2225.

Gonçalves, Max L. N.; Alves, Maicon Marques; Melo, Jefferson G. Pointwise and ergodic convergence rates of a variable metric proximal alternating direction method of multipliers. Journal of Optimization Theory and Applications 177 (2018) 448-478.

Alves, M. Marques; Svaiter, Benar F. A proximal-Newton method for unconstrained convex optimization in Hilbert spaces. Optimization 67 (2018) 67-82.

Sacht, Leonardo; Nehab, Diego; Schulz de Lima, Rodolfo. Real-time continuous image processing. International Journal of Image and Graphics 18 (2018), 1850016.

Morgado, L. Expansão decimal de números reais e conjuntos de medida total. REMAT: Revista Eletrônica da Matemática 4 (2018) 163-173.

Oliveira, Jáuber C. Strong solutions for ferrofluid equations in exterior domains. Acta Applicandae Mathematicae 156 (2018) 1-14.

Costa e Silva, I. P.; Flores, J. L.; Herrera, J. Rigidity of geodesic completeness in the Brinkmann class of gravitational wave spacetimes. Advances in Theoretical and Mathematical Physics 22 (2018) 25-45.

Costa e Silva, I. P.; Flores, J. L.; Herrera, J. A novel notion of null infinity for c-boundaries and generalized black holes. Journal of High Energy Physics (2018), p. 123.

Da Costa, G. A. T. F.; Policarpo, M. Covering and Euler cycles on non-oriented graphs. Periodica Mathematica Hungarica 77 (2018) 201-208.

Bazán, Fermín S. V.; Boos, Everton. Schultz matrix iteration based method for stable solution of discrete ill-posed problems. Linear Algebra and its Applications 554 (2018) 120-145.

Bozzoli, F.; Cattani, L.; Mocerino, A.; Rainieri, S.; Bazán, F. S. V. A novel method for estimating the distribution of convective heat flux in ducts: Gaussian filtered singular value decomposition. Inverse Problems in Science and Engineering (online) 1 (2018) 1-13.

Ismailov, Mansur I.; Bazán, Fermín S. V.; Bedin, Luciano. Time-dependent perfusion coefficient estimation in a bioheat transfer problem. Computer Physics Communications 230 (2018) 50-58.

Bazán, Fermin S. V.; Quiroz, J. R. Galerkin approach for estimating boundary data in Poisson equation on annular domain with application to heat transfer coefficient estimation in coiled tubes. Numerical Algorithms 1 (2018) 1-20.

Borges, Leonardo S.; Bazán, Fermín S. V.; Bedin, Luciano. A projection-based algorithm for – Tikhonov regularization. Mathematical Methods in the Applied Sciences 41 (2018) 5919-5938.

Bedin, L.; Bazán, F. S. V.; Quiroz, J. R. Method for recovering boundary data in a two-dimensional Poisson equation on annular domain. Journal of Computational and Applied Mathematics 342 (2018) 83-95.

Botelho, Fabio Silva. A variational formulation for the relativistic Klein-Gordon equation. Ciência e Natura 40 (2018), p. 57.

Botelho, Fabio Silva. A note on Riemannian geometry and the relativistic quantum mechanics context. Ciência e Natura 40 (2018), p. 58.

Margotti, Fábio. Inexact Newton regularization combined with gradient methods in Banach spaces. Inverse Problems 34 (2018), 075007.

Billinge, Simon J. L.; Duxbury, Phillip M.; Gonçalves, Douglas S.; Lavor, Carlile; Mucherino, Antonio. Recent results on assigned and unassigned distance geometry with applications to protein molecules and nanostructures. Annals of Operations Research 271 (2018) 161-203.

Fidalgo, Felipe; Gonçalves, Douglas S.; Lavor, Carlile; Liberti, Leo; Mucherino, Antonio. A symmetry-based splitting strategy for discretizable distance geometry problems. Journal of Global Optimization 71 (2018) 717-733.

De Castro, Gilles Gonçalves; Gonçalves, Daniel. KMS and ground states on ultragraph C*-algebras. Integral Equations and Operator Theory 90 (2018), p. 63.

Gonçalves, Daniel; Li, Hui; Royer, Danilo. Branching systems for higher-rank graph C*-algebras. Glasgow Mathematical Journal 60 (2018) 731-751.

Gonçalves, Daniel; Sobottka, Marcelo; Starling, Charles. Inverse semigroup shifts over countable alphabets. Semigroup Forum 96 (2018) 203-240.

Beuter, V. M.; Gonçalves, Daniel. The interplay between Steinberg algebras and skew rings. Journal of Algebra 497 (2018) 337-362.

Agnelli, Juan Pablo; de Cezaro, Adriano; Leitao, Antonio. A regularization method based on level sets and augmented Lagrangian for parameter identification problems with piecewise constant solutions. Inverse Problems 34 (2018), 125003.

Buss, A.; Holkar, Rohit D. A universal property for groupoid C -algebras. I. Proceedings of the London Mathematical Society 117 (2018) 345-375.

Buss, A.; Echterhoff, S.; Willett, R. Exotic crossed products and the Baum-Connes conjecture. Journal Fur Die Reine Und Angewandte Mathematik (2018) 111-159.

Henni, Abdelmoubine A.; Jardim, Marcos. Commuting matrices and the Hilbert scheme of points on affine spaces. Advances in Geometry 18 (2018) 467-482.

2) Artigos aceitos para publicação em periódicos:

P. M. Carvalho-Neto, S. F. Gastão, M. F. Lazo. Noether Theorem for fractional variational problems depending on fractional derivatives of functions. Applicable Analysis (2019).

P. M. Carvalho-Neto, R. Fehlberg Junior. On the fractional version of Leibniz rule. Mathematische Nachrichten (2019).

Kaygorodov, I.; Khrypchenko, M.; Wei, F. Higher derivations of finitary incidence algebras. Algebras and Representation Theory (2018).

Alves, M. Marques; Geremia, Marina. Iteration complexity of an inexact Douglas-Rachford method and of a Douglas-Rachford-Tseng’s F-B four-operator splitting method for solving monotone inclusions. Numerical Algorithms (2018).

Vargas Junior, E. C.; da Luz, C. R. Sigma-evolution models with low regular time-dependent non-effective structural damping. Asymptotic Analysis (2019).

Alves, M. Marques; Lima, Samara Costa. On the convergence rate of the scaled proximal decomposition on the graphof a maximal monotone operator (SPDG) algorithm. Optimization (2018).

Omer, Jérémy; Gonçalves, Douglas S. An integer programming approach for the search of discretization orders in distance geometry problems. Optimization Letters (2017).

Gonçalves, Douglas S. A least-squares approach for discretizable distance geometry problems with inexact distances. Optimization Letters (2017).

Svaiter, B. F.; Leitao, A. On a family of gradient type projection methods for nonlinear ill-posed problems. Numerical Functional Analysis and Optimization (2018).

Boiger, R.; Leitao, A.; Svaiter, B. F. Range-relaxed criteria for choosing the Lagrange multipliers in nonstationary iterated Tikhonov method. IMA Journal of Numerical Analysis (2018).

Brusamarello, R.; Fornaroli, E. Z.; Khrypchenko, M. Jordan isomorphisms of the finitary incidence ring of a partially ordered category. Colloquium Mathematicum (2019).

Alves, M. Marques; Marcavillaca, R. T. On inexact relative-error hybrid proximal extragradient, forward-backward central pabxip and Tseng's modified forward-backward methods with inertial effects. Set-Valued and Variational Analysis (2019).

Royer, D. Partial group algebra with projections and relations. Rocky Mountain Journal of Mathematics (2019).

Gonçalves, Daniel; Royer, D. Simplicity and chain conditions for ultragraph Leavitt path algebras via partial skew group ring theory. Journal of the Australian Mathematical Society (2020).

Oquendo, H. P.; da Luz, C. R. Asymptotic behavior for Timoshenko systems with fractional damping. Asymptotic Analysis (2019).

Buss, Alcides; Sims, A. Opposite algebras of groupoid C*-algebras. Israel Journal of Mathematics (2019).

Abadie, F.; Buss, A.; Ferraro, D. Morita enveloping Fell bundles. Bulletin of the Brazilian Mathematical Society (2019).

3) Trabalhos completos publicados em anais de congressos:

Krause, P. Cloud recovery in atmospheric climate models. In: XII Encontro Nacional de Análise Matemática e Aplicações (ENAMA), 2018, Brasília. Anais do XII ENAMA, 2018.

4) Capítulos de livros publicados:

Machado, M. P.; Margotti, F.; Leitão, Antonio. On nonstationary iterated Tikhonov methods for Ill-posed equations in Banach spaces. In: Bernd Hofmann; Antonio Leitão; Jorge Zubelli. (Org.). Trends in Mathematics. 1ed.Cham - Alemanha: Springer International Publishing, 2018, v. VIII, p. 175-193.

5) Livros publicados:

F. S. Botelho. Real Analysis and Applications. 1. ed. Springer International Publishing, 2018. v. 1. p. 567.